On an efficient method for solving first-order hyperbolic systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1566-1570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a14,
author = {L. A. Lipsky},
title = {On an efficient method for solving first-order hyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1566--1570},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a14/}
}
L. A. Lipsky. On an efficient method for solving first-order hyperbolic systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1566-1570. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a14/